uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Boundary Harnack inequalities for operators of p-Laplace type in Reifenberg flat domains
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2008 (English)In: Proceedings of Symposia in Pure Mathematics, Vol. 79, 229-266 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2008. Vol. 79, 229-266 p.
National Category
URN: urn:nbn:se:uu:diva-163382OAI: oai:DiVA.org:uu-163382DiVA: diva2:463832
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2011-12-21

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 167 hits
ReferencesLink to record
Permanent link

Direct link